RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1985, Volume 30, Issue 2, Pages 269–288 (Mi tvp1850)  

This article is cited in 5 scientific papers (total in 5 papers)

Calculation of deficiency of asymptotically efficient tests

D. M. Chibisov


Full text: PDF file (1219 kB)

English version:
Theory of Probability and its Applications, 1986, 30:2, 289–310

Bibliographic databases:

Received: 27.01.1983

Citation: D. M. Chibisov, “Calculation of deficiency of asymptotically efficient tests”, Teor. Veroyatnost. i Primenen., 30:2 (1985), 269–288; Theory Probab. Appl., 30:2 (1986), 289–310

Citation in format AMSBIB
\Bibitem{Chi85}
\by D.~M.~Chibisov
\paper Calculation of deficiency of asymptotically efficient tests
\jour Teor. Veroyatnost. i Primenen.
\yr 1985
\vol 30
\issue 2
\pages 269--288
\mathnet{http://mi.mathnet.ru/tvp1850}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=792620}
\zmath{https://zbmath.org/?q=an:0593.62018}
\transl
\jour Theory Probab. Appl.
\yr 1986
\vol 30
\issue 2
\pages 289--310
\crossref{https://doi.org/10.1137/1130037}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986D122800006}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1850
  • http://mi.mathnet.ru/eng/tvp/v30/i2/p269

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. E. Bening, “Ob asimptoticheskikh svoistvakh nekotorykh baiesovskikh kriteriev”, Sistemy i sredstva inform., 2006, spetsvypusk, 309–323  mathnet
    2. V. E. Bening, V. Yu. Korolev, “Nekotorye statisticheskie zadachi, svyazannye s raspredeleniem Laplasa”, Inform. i ee primen., 2:2 (2008), 19–34  mathnet
    3. V. E. Bening, R. A. Korolev, “O predelnom povedenii moschnostei kriteriev v sluchae raspredeleniya Laplasa”, Inform. i ee primen., 4:2 (2010), 63–74  mathnet
    4. Bening V.E., Korolev R.A., “Ob odnom utochnenii formuly dlya predela normirovannoi raznosti moschnostei asimptoticheski effektivnykh kriteriev”, Vestnik tverskogo gosudarstvennogo universiteta. seriya: prikladnaya matematika, 2012, no. 1, 67–84  mathnet  mathnet  elib
    5. V. E. Bening, “O moschnosti kriteriev v sluchae vyborok sluchainogo ob'ema”, Vestnik TvGU. Seriya: Prikladnaya matematika, 2018, no. 4, 5–22  mathnet  crossref  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:189
    Full text:77
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021